# SDR AALA20180419010

- Difficulty date: April 19, 2018
- Submitted: April 22, 2018
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 52,036 hours, 21,524 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56761
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 951, LBL 17 - LBL 26.  INSTALLED SERVICABLE FLOORBEAM ANGLE IAW 51-00-05-1, AND DRAWING 815A0010, AND 141A5676.
